Methyl Iodide : A 19-year-old patient intending to commit suicide injects 14 g of methyl iodide intravenously and Lives – PubMed result

 

[Intravenous methyl iodide poisoning–detoxification using hemoperfusion].

Anasthesiol Intensivmed Notfallmed Schmerzther. 1991 Feb;26(1):44-7.

Robertz-Vaupel GM, Bierl R, von Unruh G.

Abstract

A 19-year-old patient intending to commit suicide gave himself an intravenous injection of about 14 g methyl iodide. The patient was admitted to our hospital in a state of somnolence and agitation followed by a cerebral convulsion and severe hypotension. The serum concentration of methyl iodide was measured by mass spectroscopy. In addition to an antidote therapy with acetylcysteine, haemoperfusion was performed followed by a remarkable decrease of the methyl iodide concentration. The patient survived this severe intoxication and was discharged from the hospital after a week.

 

[Intravenous methyl iodide poisoning–detoxificati… [Anasthesiol Intensivmed Notfallmed Schmerzther. 1991] – PubMed result.

Uncategorized
https://wp.me/p1jq40-Zm